Skip to Content

Is there any reason that I shouldn't stop taking bupropion, abruptly?

Responses (2)

marjorie zych 6 Jul 2010

No anti-depressant or anti-anxiety medicine should be stopped abruptly without medical supervision because it can cause severe resperatory/cardiac issues. Hope this finds you doing o.k. Good luck and please contact your doctor first for your own safety. marjorie zych

Anonymous 7 Jul 2010

Hi, I found this in a search;
Bupropion - Pharmacy and Drugs review Unpleasant side effects may appear if you immediately stop this drug so do not stop taking bupropion abruptly without telling your doctor. ...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Bupropion mutagenicity?

Posted 6 Jul 2013 1 answer

How does bupropion affect ED?

Posted 22 Apr 2014 1 answer

Bupropion XL vs Bupropion HCL XL?

Posted 18 Feb 2016 2 answers